A Fixed Point Approach to the Stability of an Integral Equation Related to the Wave Equation
Soon-Mo Jung
Abstract and Applied Analysis, 2013, vol. 2013, 1-4
Abstract:
We will apply the fixed point method for proving the generalized Hyers-Ulam stability of the integral equation which is strongly related to the wave equation.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/612576.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/612576.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:612576
DOI: 10.1155/2013/612576
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().